# SDR GQRR2014FA0000671

- Difficulty date: November 26, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Aircraft: N267AM
- Make and model: Snias AS350B3
- Aircraft serial: 7215
- System (JASC): 7160 · Engine Air Intake System
- Part: Nut Plate
- Condition: Loose
- Location: Intake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL SEAL RETENSION NUT PLATES AROUND TOP MATING SURFACE BROKEN LOOSE.
